# SDR CA090302009

- Difficulty date: February 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 5,188 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: M710501
- Condition: Unserviceable
- Location: Mlg
- Part time: 5,242 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE PILOTS SELECTED GEAR DOWN AND AFTER 15 SECONDS WITH THE GEAR NOT EXTENDING THE LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED. A COUPLE ATTEMPTS WHERE MADE BY THE CREW WITH THE SAME RESULT. THE CREW EXTENDED THE GEAR DOWN USING THE HAND PUMP AND LANDED WITH NO PROBLEMS. AFTER INSPECTION THE LANDING GEAR ELECTRIC MOTOR WAS FOUND TO BE THE PROBLEM AND IS CURRENTLY BEING REPLACED.
